Page 1 of 1 [ 1 post ] 

Jetfox
Veteran
Veteran

User avatar

Joined: 12 Nov 2005
Age: 34
Gender: Female
Posts: 1,620
Location: the black hole

05 Jan 2012, 2:34 am

to anyone that has had no issue with this pill i wish i could say the same. i took it about a year back and after i took it my eyesight began to slowly get worse before that i had basicly perfect vision.

then i went through several glasses prescription strengths, and annoying uncontrollable eye twitching. we tried drops i went to several eye doctors the works.

i then looked up the side effects of abilify first thing on the list and worst side effect you could get from it was muscle spasms or twitching. and it was one of those if you get [insert side effect here] stop immediately so we backed the dose down but the twitching didn't stop till i was off it and the pill got out of my system completely. also my doctor may not believe it but my eyesight got better afterward before i couldn't even read the huge text on my dad's 50 inch tv at about 5 feet from the screen.

after a few weeks i could read the clock's numbers from a pretty good distance away, i couldn't before. and though i do not have my 20\20 back i now don't need glasses anymore. and i can still feel that tugging i would get before the eye twitch would happen, it never does but i guess the drug did some permanent damage to my eyesight.

i'm just grateful i have gotten back what i did get back. ironicly the time i had the eye twitch was half of my time in wow. i wound up doing alot of things in the game with my eyes twitching like crazy, ran a few dungeons as well. i look back i'm not sure how i managed it. cause my eyes would constant tug upward so in a few of those dungeon runs i was staring at the ceiling and i couldn't control it. i was being to to fear i would go blind at one point.

even now i still have problems, florescent lights are the worst on my eyes, bad thing is my dad has almost every light fixture with those. at times i get eye pain looking at them. 3d effects are simply painful to look at, i wind up turning off all 3ds 3d effects on display in a store if i wind up even glancing at it.

and the color white is hard to look at, when i write stories i change the background behind the words to a softer gray color. even my computer i try to keep bright colors to a minimum. in fallout 3 i use the amber color for the hud because blue and green are to hard to look at for long.

but anyway just wanted to share the story if nothing else.


_________________
"It's the song of destruction a requiem of the end" jr in xenosaga III